MAUDE Adverse Event Report: PALETTE LIFE SCIENCES US DEFLUX SYRINGE (1ML); AGENT, BULKING, INJECTABLE FOR GASTR

PALETTE LIFE SCIENCES US DEFLUX SYRINGE (1ML); AGENT, BULKING, INJECTABLE FOR GASTR
Catalog Number 011504
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "2 faulty deflux syringes.The nurses encountered the issue when attempting to use the item (deflux), finding the item broke on both occasions.Fortunately, in each instance, the item never made it to the patient, but we wanted to report the issue".Additional information received on january 24, 2026, indicated that there were no injuries or consequences, and pictures shared show only 1 syringe broken in the flange.
 
Additional Manufacturer Narrative
(b)(4).The sample was returned to the manufacturer.The manufacturer reported: "this complaint has been handled and closed as code 3b (flange brake) based on the description, provided picture and sample.Visual inspection has been performed of the provided picture in terms of overall appearance.The picture displays one almost empty syringe with a broken flange.Lot number not visible, number of defective units is in accordance with the report.Code 3b applies.Returned sample inspection: one opened and almost empty syringe in return.The number of units and lot is in accordance with report.The syringe has a broken flange.Code 3b applies.The batch record has been reviewed and no deviations or anomalies were identified that can be linked to the complaint.No quality issues found connected to the raw material (syringe) which can explain the complaint.Identified root cause: not verified.No further actions will be performed within this complaint, however, the lot is monitored and if relevant, further investigation will be performed." teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
US DEFLUX SYRINGE (1ML)
Common Device Name
AGENT, BULKING, INJECTABLE FOR GASTR
Manufacturer (Section D)
PALETTE LIFE SCIENCES
santa barbara CA
Manufacturer (Section G)
PALETTE LIFE SCIENCES
27 e cota st, suite 402
santa barbara CA 93101
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24407822
Report Number3014909464-2026-00007
Device Sequence Number13290243
Product Code LNM
UDI-Device Identifier00850004725009
UDI-Public(01)00850004725009(11)231016(17)260930(10)21918(21)
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P000029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number011504
Device Lot Number21918
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown